# SDR DALA2025040802751

- Difficulty date: April 3, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 15,789 hours, 7,314 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT RECEIVED CALL FROM AFT FA'S STATING SMELL OF DIRTY SOCKS COMING FROM AFT AIR VENTS. FORWARD FA SMELLED NOTHING UPFRONT WENT TO BACK AND SMELLED DIRTY SOCK SMELL TOO. BOTH ENGINES RUNNING SMELL CAME FIVE MINUTES INTO TAXI. SMELL NOT AS STRONG BUT STILL EXISTED ON TAXI BACK TO GATE. PERFORMED ODI CHECKLIST STEPS 1-3 AND COMPLETED WORK CARDS 0550- 2001 AND 0550-2003. USED SMOKE KIT TER93579 FOR TESTING. WILL REQUIRE RECIRC FILTER CHANGE AFTER ODOR ELIMINATION RUN (264737) C/W ODI ATA2172 STEP 4, NOT REQUIRED. REPLACED RECIRC FILTERS , C/W A220 TSM SOLUTION ID'S 1-8451 AND 1-8449 ELIMINATION OF ODORS; NO ITEMS CHECKS OK. A/C OK FOR SVC. MCC APPROVED. (LP# 6877642)
